# SDR MASA2018112211543

- Difficulty date: November 22, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N85351
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000672
- Aircraft time: 3,380 hours, 1,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT LED INOP.  PLACED ON MEL
